Find a store

Calpol Sugar Free Infant Paracetamol Suspension Strawberry Flavour 2+ months 100ml

0236043
5 out of 5 stars

Calpol Sugar Free Infant Paracetamol Suspension Strawberry Flavour 2+ months 100ml

0236043
£3.60
£ 36.00 per 1 L
5 out of 5 stars
£3.60
£ 36.00 per 1 L
Delivery
20+ in stock
Check store stock
View stock levels at a wilko store nearby

Product Information

  • For fever and pain relief
  • Sugar free
  • Suitable for children aged 2 months to 6 years

Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold and flu symptoms, Teething, Headache, Sore Throat, Earache, Other aches & pains. Medicinal product. For relief of Fever (raised temperature); Post- immunisation fever; Cold and flu symptoms; Teething; Headache; Sore Throat; Earache; Other aches & pains. Active ingredients, Each 5ml contains 120mg of Paracetamol. Please read enclosed leaflet carefully before use. Suitable for children from 2 months to 6 years. Store out of reach and sight of children.

Brand: Calpol
Capacity: 100ml
Type: Childrens Pain Relief
Pack Qty: 1
Size: 100ml
Assembly: No
Height: 11.8CM
Width: 5.2CM
Age: 2 Months +
Depth: 5.1CM
Bar Code: 5010123722708

Free Returns

If something’s not right, you can return the product to us within 28 days of purchase and we will gladly refund or exchange. Unfortunately, we’re unable to provide a refund or exchange without a valid proof of purchase.

View Terms & Conditions »

Ideas & Advice

Ideas and Advice - Let's do it together

Loads of tips, hacks and how-tos to help you get your jobs done

Visit Ideas & Advice »

Product Information

  • For fever and pain relief
  • Sugar free
  • Suitable for children aged 2 months to 6 years

Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold and flu symptoms, Teething, Headache, Sore Throat, Earache, Other aches & pains. Medicinal product. For relief of Fever (raised temperature); Post- immunisation fever; Cold and flu symptoms; Teething; Headache; Sore Throat; Earache; Other aches & pains. Active ingredients, Each 5ml contains 120mg of Paracetamol. Please read enclosed leaflet carefully before use. Suitable for children from 2 months to 6 years. Store out of reach and sight of children.

Brand: Calpol
Capacity: 100ml
Type: Childrens Pain Relief
Pack Qty: 1
Size: 100ml
Assembly: No
Height: 11.8CM
Width: 5.2CM
Age: 2 Months +
Depth: 5.1CM
Bar Code: 5010123722708

You May Also Like

Customer Reviews

Item removed from saved for later